MathSciNet Relay Station
MathSciNet bibliographic data
MR271741 (42 #6622) 46.55 (47.00)
Taylor, Joseph L. The analytic-functional calculus for several commuting operators. Acta Math. 125 1970 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement